# SDR ASAA2018030924070

- Difficulty date: March 9, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A0004134
- Condition: Corroded
- Location: Bs 294.5-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED AT SEVERAL AREAS, BS 294.5 - 328, RBL 58.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-15. REPLACED IAW SRM 51-40-02, 51-40-05 AND DWG 141A8310.
